MathSciNet Relay Station
MathSciNet bibliographic data
MR844896 43A75 (11Q20 11Q25 11S99 42C10)
Aubertin, Bruce Algebraic elements and sets of uniqueness in the group of integers of a $p$-series field. Canad. Math. Bull. 29 (1986), no. 2, 177–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement